# SDR DALA2017070605244

- Difficulty date: July 2, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 75,544 hours, 34,335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORD HANGING BELOW 3L DOOR FROM SLIDE PACK. SECURED LANYARD FOR SLIDE PACK DOOR ARMING CHECK GOOD PER AMM 25-66.
